MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACORA NEEDLE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VACORA NEEDLE; BIOPSY INSTRUMENT
Model Number VB10118US
Medical Device Problem Codes Failure to Calibrate (2440); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a lot history review was not performed.The sample was returned to the manufacturer for inspection/evaluation.Plastic fibers on the returned device was identified.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model vb10118us biopsy instrument allegedly failed to calibrate and experienced device contamination.This information was received from one source.The one reported malfunction did not involve a patient.The age and weight of the female patient was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model vb10118us biopsy instrument allegedly failed to calibrate.This information was received from one source.The one reported malfunction did not involve a patient.The age and weight of the female patient was not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a lot history review could not be performed.The device was returned to the manufacturer for evaluation.Therefore, the investigation is unconfirmed for the reported failure to calibrate.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VACORA NEEDLE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10722924
Report Number2020394-2020-06007
Device Sequence Number1191823
Product Code KNW
UDI-Device Identifier00801741079320
UDI-Public(01)00801741079320
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVB10118US
Device Catalogue NumberVB10118US
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date01/07/2021
Patient Sequence Number1